Paracip 650mg Tablet

10 Tablet(s) in Strip
In stock
SKU
mm137592
₹20.60
Description
Paracip 650 tablet is a painkiller medicine. It is used to reduce fever and relieve pain. Paracip 650 contains paracetamol which is also known as acetaminophen. Paracetamol in Paracip 650 works by inhibiting the action of certain substances which cause pain and act on the brain centre which is responsible for controlling body temperature. Chances of getting side effects with Paracip 650 are mostly rare, but sometimes you may experience skin rash or itching. Taking paracetamol for a prolonged duration and in high doses is associated with serious liver damage. It is recommended to take Paracip 650 tablets with food. You should not take more than 4 tablets of Paracip 650. Do not take this medicine if you are taking other medicines containing paracetamol. If your fever or pain does not subside after taking Paracip 650, consult your doctor.
More Information
Manufacturer/Marketer CIPLA GX
CompositionParacetamol / Acetaminophen(650.0 Mg)
UsesFever and pain
Side effectsSkin rash, itching, blisters, allergic reaction
TherapyANALGESIC/ANTIPYRETIC
Country of OriginIndia

DISCLAIMER

The contents of this website are for informational purposes only and not intended to be a substitute for professional medical advice, diagnosis, or treatment. Please seek the advice of a physician or other qualified health provider with any questions you may have regarding a medical condition. Do not disregard professional medical advice or delay in seeking it because of something you have read on this website.
Back to Top